# SDR IPXA11568669

- Difficulty date: July 31, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 23,823 hours, 13,268 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, WHILE WORKING CUSTOMER CARD 110934, FOUND STA 1200 FLOORBEAM CORROSION OUT OF LIMITS AT RBL 29.  REPAIRED FLOORBEAM STA 1200, RBL 29 IAW EA 110983.
